Riemann problem for $p$-cone in Vladimirov algebras
Matematičeskie zametki, Tome 27 (1980) no. 6, pp. 899-911
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_6_a6,
author = {V. A. Kakichev and V. M. Shelkovich},
title = {Riemann problem for $p$-cone in {Vladimirov} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {899--911},
year = {1980},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a6/}
}
V. A. Kakichev; V. M. Shelkovich. Riemann problem for $p$-cone in Vladimirov algebras. Matematičeskie zametki, Tome 27 (1980) no. 6, pp. 899-911. http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a6/